# SDR 39LA2013120221

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N990AV
- Make and model: Dhav DHC8103
- Aircraft serial: 099
- Aircraft time: 46,871 hours, 53,731 cycles
- Engine: Pwa PW121
- System (JASC): 7110 · Engine Cowling System
- Part: Skin Panel
- Part number: 87140002
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PANEL 422AT SKIN CRACKED AT OTBD AFT LATCH.  REPAIRED NR 2 ENGINE PANEL 422AT IAW RD8-71-317.
